# SDR FDEA201904160807

- Difficulty date: April 16, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR AT STATION 535   LONGERON 24 LEFT FOUND OUTER REPAIR ANGLE CHAFFED. CABIN - MAIN DECK CARGO COMPARTMENT FRAME AT STATION 535 LONGERON 24 LEFT   CHAFFED MARK AT EXISTING OUTER REPAIR ANGLE REMOVED AND FOUND TO EXCEED LIMIT   AS PER SRM 53-00-00-2R FIGURE 205, CHAFFED EXISTING OUTER REPAIR ANGLE REMOVED   AS PER SRM 51-31-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100,
